# SDR 2003UALA00140

- Difficulty date: February 3, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N353UA
- Make and model: Boeing 737322
- Aircraft serial: 24321
- Aircraft time: 42,595 hours, 23,183 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL AT STATION 328 TO 344 RBL 51 STRINGER 17R CORRODED.  MAJOR REPAIR ACCOMPLISHED. REMOVED INTERCOSTAL EXTRUSION CHANNEL AND REPLACED WITH NEW VENDER PART.
